# SDR CA030604002

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 4,393 hours
- Engine: Pwa JT15D1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Part number: AE1009195G0130
- Condition: Ruptured
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 2620001503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PREPARING TO REFUEL THE AIRCRAFT, PILOT NOTED A LARGE QUANTITY OF HYDRAULIC FLUID ON THE RT ENGINE/THRUST REVERSER AREA. THE AFT HYDRAULIC HOSE CONNECTING THE TAIL ROTOR TO THE PYLON HAD BURST AT APPROXIMATELY MID LENGTH. (THIS IS THE AREA WHERE THE HOSE MAKES A 90 DEGREES TURN.) THE CREW HAD NO INDICATION OF THE PROBLEM DURING LANDING AND TAXI.
